# SDR UIEA2010072900129

- Difficulty date: July 29, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 47,298 hours, 7,155 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSP OF DATUM ACFT, EGAT FOUND THE REVEAL DOUBLER CRACK ABOUT 2.5 INCHES AT MAIN ENTRY DOOR NR 5 NEAR STA 2231 BETWEEN S-21L AND 22L.  (REPAIR WAS ACCOMPLISHED IAW EGAT EI T2010A53B-1512 AND APPROVED BY MFG SR 1-1634841517 AND FAA 8100-9 DATED 04 AUG, 2010 (FIGURE 3).  IAW FORM 8100-9, THIS REPAIR IS CATEGORY B, AND NEEDS SUPPLEMENTAL INSPECTIONS AT 16000 TFC, WITH REPEAT INTERVALS 3000 FC.)
